# SDR CA190624005

- Difficulty date: June 8, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Sensor
- Part number: 312244801
- Condition: Out Of Adjust
- Location: Oil Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) THE CREW ELECTED TO SHUT DOWN THE ENGINE AS PER QRH AFTER SUSTAINED HIGH OIL PRESSURE INDICATION AFTER TAKE-OFF. THE AIRCRAFT PROCEEDED TO THE DESTINED AIRPORT AND LANDED UNEVENTFULLY. ON TROUBLESHOOTING OIL PRESSURE TRANSDUCER WAS REPLACED, PRESSURE RELIEVE VALVE WAS ADJUSTED AND NO OTHER DEFECTS NOTED DURING GROUND VISUAL INSPECTION. ENGINE GROUND RUNS WERE PERFORMED SUCCESSFULLY. AIRCRAFT RETURNED TO SERVICE. (TC# 20190624005)
